Density theorems for measurable transformations
Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 245-250
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_2_245_250,
author = {Ryszard Grz\k{a}\'slewicz},
title = {Density theorems for measurable transformations},
journal = {Colloquium Mathematicum},
pages = {245--250},
year = {1984},
volume = {48},
number = {2},
doi = {10.4064/cm-48-2-245-250},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-245-250/}
}
Ryszard Grząślewicz. Density theorems for measurable transformations. Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 245-250. doi: 10.4064/cm-48-2-245-250
Cité par Sources :